it shouldn't be in your hand or arm, usually people just feel a zap in their head.. when i took zoloft i had strong feeling of electricity running all through my body everywhere and i was like that for a few weeks...also i couldn't stop moving my left hand. it went away some time after stopping it...sometimes i would jump in my sleep. i dont think you should be drinking coffee while tapering if you're having weird effects like that though. i've had a really bad reaction from mixing caffeine with drugs...probaby should have gone to ER so I"m lucky...be careful. you might need to taper more slowly if possible too.
Yea, that's what I thought. Hence the "brain" part. I guess these are more of
peripheral/extremity zaps, but still the same thing basically from what I understand...
Starting Zoloft, and each time I upped my dose, I noticed increased anxiety/agitation for a few days at a time. Never experienced what you did (or this) until now.
When you say couldn't stop moving, were these tremors or voluntary movements to soothe an irritating sensation or uneasiness? Two totally different things...
A slower taper would be more comforting, but the zaps probably aren't bothering me enough to warrant that. I also want to get off this crap asap!
How long have you been taking them? - thats a rather aggressive taper if you have been on them a while. I would go at 25mg reduction per week personally. But maybe you haven't been on them long.
At the very minimum, you should probably stay at each dose until withdrawal effects have gone.
It could be brain zaps, but what I got (and understood as these) were kinda jolts in my head if i looked too far to the side with my eyes, or moved my eyes too quickly. Was always linked to eye movement for me.
Withdrawal will be the primary candidate for any strange physiological effects though, esp if you have been on em a while.
4-6 months. This is the taper regime my psychiatrist recommended. At the time I didn't see anything wrong with it. Good advice though^
I tried the eye thing and have noticed the same thing happens to me right now, only, once again, the zaps are felt mostly in my arms and wrists (even when it's my eyes triggering it)... weird
That is what I figured. Caffeine doesn't normally affect me to this point, and although I'm not sleeping as much, 4-7 hours is not that bad. I'd bet my money this is the ssri. What a crappy drug...
From what it sounds like, I'd say they are brain zaps but they aren't anything serious to worry about. They'll pass in due time.
Thanks. That's exactly what I was thinking too!